# SDR QR9R2025100200005

- Difficulty date: October 2, 2025
- Submitted: October 2, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9126
- Aircraft time: 4,734 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: B521M1041201
- Condition: Broken
- Location: Zone 800
- Stage of operation: TO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF FOR PILOT DOOR STRUT FAILURE (STRUT BRACKET BROKE). REPLACED DOOR STRUT FITTING IAW AMM 52-11-00, 4-2.
